Module Amenability of module dual Banach algebras

Document Type : research paper


1 Department of Mathematics, Faculty of Basic Science, Islamic Azad University, ‍Centeral Tehran Branch, Tehran, Iran

2 Department of Mathematic, Faculty of Basic Science, Islamic Azad University, Centeral Tehran Branch,Tehran, Iran

3 Department of Mathematic, Islamic Azad University, Chalous Branch,Chalous, Iran


In this paper we defined the concept of module amenability of Banach algebras and module connes amenability of module dual Banach algebras.Also we assert the concept of module Arens regularity that is different with [1] and investigate the relation between module amenability of Banach algebras and connes module amenability of module second dual Banach algebras.In the following we study
the relation between module amenability, weak module amenability and module approximate amenability of Banach algebra.
The notation of amenability of Banach algebras was introduced by B.Johnson
in [7]. A Banach algebra A is amenable if every bounded derivation from A
into any dual Banach A-bimodule is inner, equivalently if H(A;X) = 0 for any Banach A-bimodule X, where H(A;X) is the first Hochschild co-homology group of A with coefficient in X. Also, a Banach algebra A is
weakly amenable if H(A;A) = 0. Bade, Curtis and Dales introduced the notion of weak amenability on Banach algebras in [4]. They considered this concept only for commutative Banach algebras. After that Johnson defined the weak amenability for arbitrary Banach algebras.


Article Title [فارسی]

میانگین پذیری مدولی جبرهای باناخ دوگان مدولی

Authors [فارسی]

  • محمود خوشحال 1
  • داود ابراهیمی بقاء 2
  • امید پوربحری رهپیما 3
1 گروه ریاضی، دانشکده علوم پایه، دانشگاه آزاد اسلامی، واحد تهران مرکزی، تهران، ایران
2 گروه ریاضی، دانشکده علوم پایه، دانشگاه آزاد اسلامی، واحد تهران مرکزی، تهران، ایران
3 گروه ریاضی، دانشگاه آزاد اسلامی واحد چالوس، مازندران، ایران
Abstract [فارسی]

در این مقاله، با بیان تعریف میانگین‌پذیری مدولی روی جبر باناخ وکن- میانگین‌پذیری مدولی روی جبرهای باناخ دوگان مدولی و همچنین با تعریف آرنز منظم مدولی با ساختار متفاوت [1] ارتباط بین میانگین پذیری مدولی جبر باناخ Aوکن- میانگین پذیری مدولی دوگان دوم مدولی AیعنیA^(**)/(J_A^(⊥⊥) ) مورد بررسی قرار می‌گیرد و همچنین با تعریف –σWC قطر حقیقی مدولی و توابع متناوب ضعیف مدولی ارتباط بین کن- میانگین پذیری مدولی جبر باناخ دوگان مدولی و –σWC قطر حقیقی مدولی آن مورد مطالعه قرار می‌دهیم.

Keywords [فارسی]

  • میانگین پذیری مدولی
  • جبر باناخ دوگان مدولی
  • کن – میانگین پذیری مدولی
  • توابع متناوب ضعیف مدولی
  • –σWC قطر حقیقی مدولی
[1] M. Amini, ”Module arens regularity for semigroup algebras,”Semigroupfourm, 77, (2008), 300-305.
[2] M. Amini, “Module amenability for semigroup algebras,” Semigroupfourm, 69, (2004), 302 – 312.
[3] J. B. Conway, “A course in functional Analysis”, Springer –Verlag, New York, 1985.
[4] H. G. Dales, “Banach algebras and automatic continuity,” Clarendon, Oxford, (2000).
[5] V. Runde, ”Lectures on amenability,” Lecturer Notes in mathematics 1774, Springer- Verlage, Berlin, 2002.
[6] V. Runde,” Amenability for dual Banachalgebras”, Studia  Math. 148, (2001), 47-66.
[7] V.Runde,”Dual Banach algebras: Connes-amenability, normal, virtual diagonals , and ingectivity of the redualbimodule”, Math.SCAND. 95(2004), 124-144.
[8] T. W. Palmer, “Banach algebras and the general theory of *-algebras,” Volume 1, Cambridge University press, (1994).